My Ovacome
10,332 members12,667 posts

YET ANOTHER NEW THING....ANYONE HAD THIS HAPPEN?

Hi ladies I am currenty receiving second line treatment for a recurrence of OC Stage 3C. I'm in a clinical trial receiving Caelyx and Avelumab (immunotherapy). Yesterday I noticed I had some spotting and again today as well. Not much, actually very, very little, it didn't require using a pad, but it concerns me. I talked to my clinical trial nurse and she said this sometimes happens after debulking surgery, but mine was almost a year ago. Previous to diagnosis I didn't ever have spotting, but it did happen for one day only a couple of months ago, and my oncologist said not to worry about it unless it became heavier. I'm concerned now because it is the second time. The nurse said if it continued I need to come in and have it checked, but I'm just wondering....has anyone else had this happen? If so what were you told was the reason it was happening? Thanks for listening....Kim xx

8 Replies
oldestnewest

I have a little amount of discharge was told it's chemo throwing out old cells and rubbish. Nice thought not lol. Was just after first dose. Different regime to you though

LA xx

Reply

Thanks Lily-Anne. It's good to know I'm not the only one! Kim xx

Reply

Hi, you aren't constipated might be piles? Could be bad thrush. I have coped with these on caelyx.

Reply

Thank you for your thoughts. Kim xx

Reply

Yes happened twice but oncologist was not concerned.

Reply

That makes me feel better thanks! Kim xx

Reply

I HD a little spotting too.

Reply

Thanks for letting me know. Makes me feel better! Kim xx

Reply

You may also like...